Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Mixed boundary value problems for nonstrict hyperbolic equations


Author: Richard Beals
Journal: Bull. Amer. Math. Soc. 78 (1972), 520-521
MSC (1970): Primary 35L35
MathSciNet review: 0298225
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L35

Retrieve articles in all journals with MSC (1970): 35L35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12978-1
PII: S 0002-9904(1972)12978-1



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia